Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 134, NWS Springfield, MO

April 22, 2008Barton County, Vernon County, Missouri; Bourbon County, Kansas

NWS Springfield, MO issued this severe thunderstorm warning at Apr 22, 2008, 1:37 AM CDT for Barton County, Vernon County, Missouri; Bourbon County, Kansas. It was in force for 68 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 22, 2008, 1:37 AM CDT (06:37 UTC)
Expired
Apr 22, 2008, 2:45 AM CDT
In force
68 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Bourbon County, KS, Barton County, MO, Vernon County, MO

The radar

The Springfield radar (KSGF), 113 km from the middle of the area, began a volume at 06:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 7, 1:52 PM CSTTornado WatchSPC146 days

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.6 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 859 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
859 J/kg
Mixed-layer CIN
-111 J/kg
Mixed-layer LCL
1665 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 12:35 AM CDT, 1 hour 2 minutes earlier.

Area forecast discussion, Apr 22, 12:35 AM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1235 AM CDT TUE APR 22 2008

.UPDATE...

CURRENTLY...COLD FRONT HAS BECOME QUASI STATIONARY OVER EASTERN
KANSAS EXTENDING FROM JUST NORTH OF STJ TO NEAR TOP...STRETCHING
TO THE SSW TO NEAR OKC. WARM SECTOR AHEAD OF THIS BOUNDARY IS
ENERGIZED...WITH LAPS MLCAPE VALUES BETWEEN 1500 AND 2000 J/KG.
CIN...HOWEVER...REMAINS RATHER ROBUST WITH MOST AREAS AT OR ABOVE
80 J/KG EXCEPT FOR RIGHT ALONG THE SFC BOUNDARY. 00Z KSGF SOUNDING
CONFIRMS THAT A RATHER STOUT CAP (2C) REMAINS IN PLACE IN THE
800MB TO 750MB LAYER.

IT LOOKS LIKE OUR AREA WILL NEED TO WAIT FOR FORCING FROM A WEAK
SHORTWAVE MOVING OVER WESTERN KS AT THIS TIME. SHOULD SEE AN
INCREASE IN CONVECTIVE DEVELOPMENT TO OUR WEST ALONG THE COLD FRONT
THIS EVENING AS THIS ENERGY SPREADS OVER THE SFC BOUNDARY. WILL
RELY ON MID LEVEL COOLING ASSOCIATED WITH THE SHORTWAVE TO NEGATE
THE CAPPING INVERSION ALOFT. AN UPDRAFT OR TWO WILL TRY TO GET
GOING THIS EVENING...BUT IT LOOKS LIKE MOST AREAS WILL REMAIN DRY
UNTIL AFTER MIDNIGHT.

AFTER MIDNIGHT...CONVECTION SHOULD BEGIN TO ENCROACH ON THE
WESTERN CWA. IT APPEARS THAT THE BETTER CHANCES FOR STORMS WILL BE
OVER THE WESTERN HALF OF THE CWA...ROUGHLY ALONG AND WEST OF
HIGHWAY 65...GIVE OR TAKE. SEVERE POTENTIAL REMAINS CONDITIONAL.
WITH THE CAP HOLDING ON MUCH OF THE EVENING...WE WILL LOSE OUR
DAYTIME HEATING. DEWPOINTS SHOULD RISE A FEW MORE DEGREES...INTO
THE LOWER 60S...AS A 25 TO 30KT LOW LEVEL JET DEVELOPS AHEAD OF
THE SFC FRONT. THIS SHOULD BE GOOD ENOUGH TO SUPPORT MLCAPE VALUES
OF AROUND 1000 J/LG...MAYBE A LITTLE HIGHER ALONG THE SFC FRONT.
DEEP LAYER SHEAR LOOKS TO BE MARGINAL...AROUND 25KT. SEVERE RISK
WILL LIKELY BE LINKED TO THE QUALITY OF STORMS THAT DEVELOP ALONG
THE COLD FRONT ACROSS KANSAS THIS EVENING. IF A DECENT COLD POOL
CAN DEVELOP...WIND GUSTS AND MARGINALLY SEVERE HAIL WILL BE OUR
MAIN HAZARDS. WILL CONTINUE TO MONITOR THE DEVELOPMENT AND
PROGRESS OF THIS ACTIVITY. OTHERWISE...MULTICELL CLUSTERS WILL
LIKELY BE THE CONVECTIVE MODE GIVEN MARGINAL DEEP LAYER SHEAR.
WITH THIS ACTIVITY MARGINALLY SEVERE HAIL WILL BE THE PRIMARY
HAZARD WITH AN OUTSIDE SHOT AT LOCALLY DAMAGING WINDS.

WILL UPDATED THE FORECAST TO LOWER POPS THIS EVENING...DELAY MOST
OF THE TSRA ACTIVITY UNTIL AFTER MIDNIGHT AND REFRESH THE HWO.

GAGAN

&&

.DISCUSSION...

FORECAST CHALLENGES DEAL WITH SEVERE WEATHER POTENTIAL TONIGHT
THROUGH TUESDAY AND PRECIPITATION CHANCES THROUGHOUT THE WEEK.

SHORT TERM (TODAY THROUGH WEDNESDAY NIGHT)...

CURRENTLY...COLD FRONT EXTENDS FROM EXTREME EASTERN NEBRASKA
THROUGH SOUTH CENTRAL KANSAS BACK INTO THE TEXAS PANHANDLE THIS
AFTERNOON. DEWPOINTS OVER EASTERN OKLAHOMA...INTO EASTERN KANSAS
INTO THE LOW TO MID 60S WITH UPPER 50S ACROSS WESTERN MISSOURI. 12Z
SGF SOUNDING THIS MORNING SHOWED A VERY STRONG CAPPING INVERSION
FROM AROUND 800MB TO 770MB...SO CONVECTION HAS YET TO BEGIN.
SEVERE WEATHER WILL BE HIGHLY CONDITIONAL ON THIS CAPPING
INVERSION BREAKING THIS EVENING.

COLD FRONT FORECAST TO APPROACH EXTREME SOUTHEAST KANSAS LATE THIS
EVENING. LATEST RUC SOUNDINGS FOR EXTREME SOUTHEAST KANSAS KEEPS
CAPPING INVERSION IN PLACE THROUGH AT LEAST THROUGH 03Z. DO
BELIEVE AS THE FRONT MOVES IN...WE SHOULD SEE THIS CAP WEAKENING
OUT WEST. THAT AND THE GFS SHOWS A 25-30KT 925MB JET SETTING UP
THAT SHOULD PROVIDE SOME FOCUS FOR LIFT. BY 06Z...CAP ON THE RUC
SOUNDING DEFINITELY WASHED OUT AND CONVECTION SHOULD REALLY GET
GOING. SB CAPES OUT WEST AT AROUND 2200 J/KG AND SOUNDING SHOWING A
VERY FAVORABLE SOUNDING FOR LARGE HAIL. 0-3KM HELICITIES RIGHT
AROUND 200M2/S2...SO WENT AHEAD AND KEPT CHANCE OF ISOLATED
TORNADOES IN THIS AFTERNOONS HWO. CAP IS A LITTLE STRONGER EAST
NEAR SPRINGFIELD AND THREAT FOR THIS AREA SHOULD BE MORE IN LINE
OF LARGE HAIL AND DAMAGING WINDS. EVENING SHIFT WILL NEED TO
CLOSELY MONITOR EVENTS THROUGH THE EVENING AND HAZARDS MAY NEED TO
BE EXTENDED FURTHER EAST.

COLD FRONT SLOWLY MOVES EAST TUESDAY MORNING. BY 18Z...SURFACE LOW
FORECAST ON GFS PROGGED TO BE OVER NORTHEAST MISSOURI...WITH
TRAILING COLD FRONT RIGHT ALONG OSAGE BEACH TO SPRINGFIELD TO
JOPLIN LINE AT THAT TIME. OUT AHEAD OF THE FRONT...GFS FORECAST
CAPES OVER SOUTHEAST AND EAST CENTRAL MISSOURI RIGHT AROUND 1500
J/KG...SO COMMUNITIES GENERALLY SOUTH OF THE INTERSTATE 44
CORRIDOR WILL BE IN THE BULLSEYE FOR SEVERE WEATHER DURING THE
AFTERNOON. AGAIN...SHEAR NOT ALL THAT GREAT FOR A TORNADIC
THREAT...AND LARGE HAIL AND DAMAGING WINDS ARE EXPECTED TO BE THE
MAIN THREATS. FRONT CLEARS THE CWA TO THE EAST AND SOUTH TUESDAY
EVENING...WITH FRONT HANGING UP OVER NORTHERN ARKANSAS EARLY
WEDNESDAY MORNING. THIS FRONT WILL BE THE FOCUS FOR ADDITIONAL
RAINFALL LATER IN THE WEEK. WITH EASTERLY FLOW WEDNESDAY...DO
BELIEVE CWA SHOULD BE MOSTLY DRY.

CLAYCOMB

LONG TERM (THURSDAY THROUGH MONDAY)...

A HIGH AMPLITUDE BUT FAIRLY PROGRESSIVE UPPER FLOW PATTERN IS
EXPECTED FOR MUCH OF THIS TIME. QUITE A FEW DISCREPANCIES BETWEEN
THE 12Z GFS AND 00Z ECMWF DURING THIS TIME FRAME. GENERALLY
FOLLOWED THE ECMWF AND HPC GUIDANCE. MAIN COMMON FEATURES EARLY
ARE A TROUGH OVER WESTERN NOAM...BUT MAIN DIFFERENCES CONCERN HOW
SHORTWAVES EMBEDDED IN THE FLOW ARE HANDLED. A LEAD SHORTWAVE
FEATURED BY THE ECMWF MOVES NORTHEAST THROUGH KS/MO EARLY THU
MORNING FOLLOWED BY THE MAIN/STRONGER WESTERN SHORTWAVE AND COLD
FRONT APPROACHING THE REGION FRI AND MOVING THROUGH EASTERN KS/MO
LATE FRI NIGHT EARLY SAT MORNING. THE THU/FRI TIME PERIOD WOULD
SEEM TO BE THE BEST OVERALL CHANCES FOR RAIN/TSTMS.

BIG/HUGE DIFFERENCES IN THE MODELS DEVELOP WITH PLACEMENT OF A
NORTHWEST FLOW UPPER SYSTEM...WITH THE GFS MUCH FARTHER SOUTH AND
WEST WITH PLACEMENT VERSUS THE ECMWF...PROBABLY ON THE ORDER OF 1000
MILES BY MONDAY AFTERNOON. THE GFS PLACES A CLOSED LOW OVER KS/OK BY
00Z TUE WHILE THE ECMWF HAS A STRONGER CLOSED LOW OVER OHIO. THIS IS
WHERE I PUNTED AND FOLLOWED FOLLOWED HPC GUIDANCE MORE CLOSELY.
CONFIDENCE IS FAIRLY LOW EARLY NEXT WEEK.

DSA

&&

.AVIATION...

FOR THE 06Z TAF PACKAGE...PRIMARY FORECAST CHALLENGE OVER THE TAF
PERIOD DEALS WITH THUNDERSTORM POTENTIAL ALONG A SLOW MOVING FRONT
CURRENTLY LOCATED OVER EASTERN KANSAS. AHEAD OF THE FRONT VFR
CONDITIONS WILL BE THE RULE...WITH MVFR CONDITIONS POSSIBLE WITHIN
ANY SHRA/TSRA ACTIVITY THAT IS BEGINNING TO DEVELOP ALONG THE
FRONT ACROSS EASTERN KANSAS. SHRA/TSRA WILL LIKELY CONTINUE TO DEVELOP
ALONG THE FRONT AS IT MOVES EAST INTO THE TAF SITES
OVERNIGHT...FIRST AT THE KJLN SITE OVER THE NEXT FEW HOURS THEN
INTO THE KSGF NEAR DAY BREAK. MVFR CONDITION WILL CONTINUE TO BE
POSSIBLE WITH ANY SHRA/TSRA THROUGH TUESDAY MORNING. THE COLD
FRONT SHOULD PASS THROUGH BOTH TERMINALS AROUND MIDDAY...WITH
IMPROVING CONDITIONS IN THE EARLY AFTERNOON.

WISE

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Apr 21, 11:29 PM CDT, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1129 PM CDT MON APR 21 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-222015-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1129 PM CDT MON APR 21 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  WEATHER HAZARDS EXPECTED:

  A FEW STORMS CAPABLE OF PRODUCING HAIL TO THE SIZE OF
  QUARTERS...DAMAGING WIND GUSTS TO 60 MPH.

  AREAS AFFECTED AND TIMING:

  AREAS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS WEST
  OF A LINE FROM WARSAW IN BENTON COUNTY TO SPRINGFIELD TO
  CASSVILLE IN BARRY COUNTY DURING THE OVERNIGHT HOURS.

  DISCUSSION:

 SCATTERED THUNDERSTORMS WILL DEVELOP ALONG A COLD FRONT TONIGHT
 ACROSS EASTERN KANSAS. THIS FRONT WILL SLOWLY MOVE TO THE
 EAST...WITH THUNDERSTORM ACTIVITY EXPECTED TO MOVE INTO EXTREME
 SOUTHEAST KANSAS AND WESTERN MISSOURI DURING THE EARLY MORNING
 HOURS. INSTABILITY PROFILES SUGGEST THAT THESE STORMS WILL BE
 STRONG...WITH A FEW SEVERE STORMS POSSIBLE. HAIL TO THE SIZE OF
 QUARTERS AND A FEW DAMAGING WIND GUSTS ARE THE PRIMARY HAZARDS.
 THIS ACTIVITY WILL SLOWLY MOVE EASTWARD OVERNIGHT...AFFECTING
 AREAS MAINLY ALONG AND WEST OF A LINE FROM WARSAW IN BENTON
 COUNTY TO SPRINGFIELD TO CASSVILLE IN BARRY COUNTY. AS A
 RESULT...LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

  SCATTERED THUNDERSTORMS WILL LIKELY BE ONGOING TUESDAY MORNING
  ALONG A SLOWLY ADVANCING COLD FRONT. OTHER THUNDERSTORMS MAY
  THEN DEVELOP ALONG THE FRONT TUESDAY AFTERNOON AND EVENING
  ACROSS SOUTH CENTRAL MISSOURI. A FEW OF THESE STORMS WILL BE
  CAPABLE OF PRODUCING LARGE HAIL...STRONG STRAIGHT LINE WINDS
  AND HEAVY RAINFALL.

  ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FROM LATE WEDNESDAY
  NIGHT THROUGH FRIDAY NIGHT. SOME OF THESE STORMS MAY ALSO BE
  STRONG TO SEVERE.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED FOR COMMUNITIES WEST OF A LINE
 FROM NEVADA TO JOPLIN AFTER 3 AM.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GAGAN

In the hours before

Special weather statement, Apr 22, 1:11 AM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
111 AM CDT TUE APR 22 2008

KSZ097-220700-
CRAWFORD KS-
111 AM CDT TUE APR 22 2008

...SIGNIFICANT WEATHER ALERT FOR NORTHERN CRAWFORD COUNTY UNTIL 200
AM CDT...

AT 106 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF WALNUT...OR 9 MILES EAST OF
ST. PAUL...MOVING NORTHEAST AT 36 MPH.

THIS STORM WILL BE NEAR...
  GIRARD BY 120 AM CDT.
  ENGLEVALE AND 6 MILES NORTHWEST OF ARMA BY 135 AM CDT.
  6 MILES NORTHWEST OF MULBERRY BY 140 AM CDT.
  ARCADIA BY 145 AM CDT.

THE TOWNS OF FARLINGTON...POLK AND CROWEBURG ARE IN THE PATH OF THIS
STORM.

PEOPLE IN NORTHERN CRAWFORD COUNTY...INCLUDING THE CITIES OF
GIRARD...ENGLEVALE AND ARCADIA...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

WISE

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 2:49 AM CDTFlash Flood WarningSGFBarton4 hr
Apr 22, 2:55 AM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Vernon37 min
Apr 22, 3:06 AM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade54 min
Apr 22, 4:26 AM CDTSevere Thunderstorm WarningSGFPolk40 min
Apr 22, 4:31 AM CDTSevere Thunderstorm WarningSGFBenton, Hickory, St. Clair16 min
Apr 22, 5:36 AM CDTSevere Thunderstorm WarningSGFBenton, Hickory, St. Clair54 min
Apr 22, 6:01 AM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory, Laclede, Polk59 min
Apr 22, 6:29 AM CDTSevere Thunderstorm WarningSGFCamden, Miller, Pulaski42 min
Apr 22, 6:37 AM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Laclede, Pulaski53 min
Apr 22, 7:18 AM CDTFlash Flood WarningSGFDallas, Laclede, Polk3 hr
Apr 22, 7:18 AM CDTSevere Thunderstorm WarningSGFLaclede, Texas, Wright57 min
Apr 22, 7:23 AM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Webster, Wright67 min
Apr 22, 7:28 AM CDTSevere Thunderstorm WarningSGFDent, Phelps, Pulaski, Texas35 min
Apr 22, 7:48 AM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas57 min
Apr 22, 7:58 AM CDTFlash Flood WarningSGFTexas, Webster, Wright3 hr
Apr 22, 8:15 AM CDTSevere Thunderstorm WarningSGFTexas, Webster, Wright60 min
Apr 22, 8:47 AM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Shannon, Texas49 min
Apr 22, 8:51 AM CDTAreal Flood AdvisorySGFChristian, Douglas, Howell, Oregon, Ozark, Shannon and 3 more6 hr
Apr 22, 9:07 AM CDTSevere Thunderstorm WarningSGFBarry, McDonald53 min
Apr 22, 9:52 AM CDTSevere Thunderstorm WarningSGFBarry38 min
Apr 22, 9:59 AM CDTSevere Thunderstorm WarningSGFChristian, Stone61 min
Apr 22, 10:22 AM CDTSevere Thunderstorm WarningSGFStone, Taney39 min
Apr 22, 10:52 AM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Stone, Taney53 min
Apr 22, 10:58 AM CDTAreal Flood AdvisorySGFChristian, Howell, Ozark, Stone, Taney3 hr
Apr 22, 3:24 PM CDTSevere Thunderstorm WarningSGFNewton51 min
Apr 22, 3:29 PM CDTSevere Thunderstorm WarningSGFBarry61 min
Apr 22, 3:42 PM CDTSevere Thunderstorm WarningSGFGreene53 min
Apr 22, 3:43 PM CDTSevere Thunderstorm WarningSGFLawrence47 min
Apr 22, 4:01 PM CDTSevere Thunderstorm WarningSGFChristian, Stone89 min
Apr 22, 4:12 PM CDTSevere Thunderstorm WarningSGFNewton18 min
Apr 22, 4:16 PM CDTTornado WarningSGFBarry52 min
Apr 22, 4:22 PM CDTSevere Thunderstorm WarningSGFLawrence53 min
Apr 22, 4:28 PM CDTSevere Thunderstorm WarningSGFBarry62 min
Apr 22, 4:35 PM CDTFlash Flood WarningSGFBarry6 hr
Apr 22, 4:57 PM CDTFlash Flood WarningSGFChristian, Greene, Stone6 hr
Apr 22, 5:18 PM CDTSevere Thunderstorm WarningSGFBarry26 min
Apr 22, 5:21 PM CDTSevere Thunderstorm WarningSGFBarry, Lawrence54 min
Apr 22, 5:31 PM CDTSevere Thunderstorm WarningSGFChristian, Lawrence, Stone63 min
Apr 22, 6:09 PM CDTSevere Thunderstorm WarningSGFGreene25 min
Apr 22, 1:03 AM CDTSevere Thunderstorm WarningSGFBourbon39 min
Apr 22, 1:14 AM CDTSevere Thunderstorm WarningSGFCrawford42 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.